skip to main content
Refinado por: autor: Shparlinski, Igor E. remover
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Artigo
Adicionar ao Meu Espaço

ON THE WARING PROBLEM WITH DICKSON POLYNOMIALS IN FINITE FIELDS

Ostafe, Alina ; Shparlinski, Igor E.

Proceedings of the American Mathematical Society, 1 November 2011, Vol.139(11), pp.3815-3820 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
2
Material Type:
Artigo
Adicionar ao Meu Espaço

ON THE LENGTH OF CRITICAL ORBITS OF STABLE QUADRATIC POLYNOMIALS

Ostafe, Alina ; Shparlinski, Igor E.

Proceedings of the American Mathematical Society, 1 August 2010, Vol.138(8), pp.2653-2656 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
3
Material Type:
Artigo
Adicionar ao Meu Espaço

ON THE VALUE SET OF FERMAT QUOTIENTS

Shparlinski, Igor E.

Proceedings of the American Mathematical Society, 1 April 2012, Vol.140(4), pp.1199-1206 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
4
Material Type:
Artigo
Adicionar ao Meu Espaço

Elements of large order on varieties over prime finite fields

Chang, Mei-Chu ; Kerr, Bryce ; Shparlinski, Igor E. ; Zannier, Umberto

Journal de Théorie des Nombres de Bordeaux, 1 January 2014, Vol.26(3), pp.579-593 [Periódico revisado por pares]

Texto completo disponível

5
Material Type:
Artigo
Adicionar ao Meu Espaço

COUNTING DIHEDRAL AND QUATERNIONIC EXTENSIONS

Fouvry, Étienne ; Luca, Florian ; Pappalardi, Francesco ; Shparlinski, Igor E.

Transactions of the American Mathematical Society, 1 June 2011, Vol.363(6), pp.3233-3253 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
6
Material Type:
Artigo
Adicionar ao Meu Espaço

EXPONENTIAL FUNCTION ANALOGUE OF KLOOSTERMAN SUMS

Shparlinski, Igor E.

The Rocky Mountain Journal of Mathematics, 1 December 2004, Vol.34(4), pp.1497-1502 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
7
Material Type:
Artigo
Adicionar ao Meu Espaço

GEOMETRIC PROPERTIES OF POINTS ON MODULAR HYPERBOLAS

Ford, Kevin ; Khan, Mizan R. ; Shparlinski, Igor E.

Proceedings of the American Mathematical Society, 1 December 2010, Vol.138(12), pp.4177-4185 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
8
Material Type:
Artigo
Adicionar ao Meu Espaço

Bounds of Gauss Sums in Finite Fields

Shparlinski, Igor E.

Proceedings of the American Mathematical Society, 1 October 2004, Vol.132(10), pp.2817-2824 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
9
Material Type:
Artigo
Adicionar ao Meu Espaço

Distribution of Farey Fractions in Residue Classes and Lang-Trotter Conjectures on Average

Cojocaru, Alina Carmen ; Shparlinski, Igor E.

Proceedings of the American Mathematical Society, 1 June 2008, Vol.136(6), pp.1977-1986 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
10
Material Type:
Artigo
Adicionar ao Meu Espaço

Polynomial Gauss Sums

Cohen, Stephen D. ; Dewar, Michael ; Friedlander, John B. ; Panario, Daniel ; Shparlinski, Igor E.

Proceedings of the American Mathematical Society, 1 August 2005, Vol.133(8), pp.2225-2231 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Data de Publicação 

De até
  1. Antes de2004  (3)
  2. 2004Até2005  (5)
  3. 2006Até2007  (2)
  4. 2008Até2011  (5)
  5. Após 2011  (2)
  6. Mais opções open sub menu

Buscando em bases de dados remotas. Favor aguardar.